# SDR COEA2010091523803

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: S52176207230
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION / LEFT AFT CARGO DOOR INNER BEAM 7 HAS SEVERAL AREAS OF SURFACE CORROSION.
